MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PSPC MATRIXMANDIBLE 7X23H ANGLE RECON PL/RIGHT/2.5MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PSPC MATRIXMANDIBLE 7X23H ANGLE RECON PL/RIGHT/2.5MM; BONE PLATE
Model Number SD449.511B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.Device history lot: part number: sd449.511b; lot number: 3l20464; supplier lot number: n/a; manufacture date or release to warehouse date: 05/01/2019; expiration date: n/a; supplier/manufacture site: (b)(4).No ncrs were generated during production of lot number 3l20464.Review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device history review: review of the device history record showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.
 
Event or Problem Description
It was reported that on an unknown date, the patient has had a cycle of infections since surgery.The boney flap calcified and properly unionized but there were issues of infection after the case.The plate has not been explanted and there was no plan to remove the implanted hardware.The surgeon mentioned that since it was an insistent problem and just wanted to confirm that there were no metals.Patient outcome is unknown.This complaint involves two (2) devices.This is report 1 of 2 for (b)(4).

Brand Name
TI PSPC MATRIXMANDIBLE 7X23H ANGLE RECON PL/RIGHT/2.5MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9912254
Report Number2939274-2020-01658
Device Sequence Number16999987
Product Code JEY
UDI-Device Identifier10887587004778
UDI-Public(01)10887587004778
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD449.511B
Device Catalogue NumberSD449.511B
Device Lot Number3L20464
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;